# SDR C2XA06IA023

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 17,235 hours, 12,981 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0104
- Condition: Malfunctioned
- Location: Rudder
- Part time: 17,235 hours, 12,981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2840, THE CREW REPORTED A RUDDER TRIM RUN-AWAY AT 50-100 FEET ABOVE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RUDDER PCU, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
